This is a five-question knowledge assessment.
A passing score of 80% (four out of five questions answered correctly) is required to earn continuing education credit.
You can take the assessment twice.
0 of 5 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 5 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Results message for a user who didn’t pass:
Please re-take the quiz
Congratulations! You have completed Medication Management in Older ED Patients.
You will receive an email with your certificate.
Which of the following combinations have the potential for an adverse drug-drug interaction? Select all that apply
Which statements is true regarding adverse drug events in older adults? Select all that apply.
You meet Ms Walker in the ED on a Tuesday morning for dizziness. She had a new diagnosis of hypertension 2 months ago and was started on amlodipine by her primary care physician. She was seen later at a walk-in clinic, 1 week ago, for lower extremity edema and was prescribed hydrochlorothiazide. When you see her, her mucosa are dry and she looks dehydrated. Her orthostatic vitals show a drop in systolic blood pressure when standing from 140 to 100 and she reports feeling dizzy during the assessment. Which of those choices BEST describe this phenomenon
Which of those medications are part of the top 4 medications associated with adverse events in older adults are:
Which conditions are highly associated with the risk of receiving a potentially inappropriate prescription based on Beers explicit criteria at emergency department discharge? Select all that apply